# SDR DALA1203189004

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 52,826 hours, 38,683 cycles
- Engine: Pwa JT8D219
- Engine time: 55,600 hours, 43,047 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718104
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 55,600 hours, 43,047 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FLIGHT DIVERTED DUE TO THE RIGHT ENGINE NEEDING TO BE SHUT DOWN FOLLOWING COMPRESSOR STALL WITH LOSS OF OIL QUANTITY.  UPON ARRIVAL, MAINTENANCE FOUND 4TH STAGE TURBINE DAMAGE, THRUST REVERSER DAMAGE, AND OIL IN THE TAIL PIPE.  THE ENGINE WAS REPLACED.
